# SDR DALA2023090807375

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 81,880 hours, 13,883 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 ON TAXI IN RIGHT AFT DOOR FLICKERED ON EICAS. F/A SAID SLIDE DOOR LIGHT WAS FLICKERING. CORRECTIVE ACTION: PERFORMED DOOR OPS CHK PER B767-400 AMM 52-11. NO ISSUES NOTED, NO INTERMITTENT INDICATIONS WHEN ARMED, NO EICAS MSGS. SLIDE LIGHT ILLUMINATES CORRECTLY PER B767-400 AMM 33-13. (4917321)
